# SDR AALA202210106483

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737
- Aircraft serial: 30914
- Aircraft time: 37,015 hours, 15,364 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO UNLATCH. SECURED LOOSE LATCH SCREW PER CMM 25-65-64. OPERATIONAL CHECK GOOD.
